MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TGU343415
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aneurysm (1708); Hematoma (1884); Aortic Dissection (2491)
Date of Event 01/04/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Also was involved tgu343410/15036706, udi # (b)(4).According to the conformable gore® tag® thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion), endoleak, hematoma, reoperation and surgical conversion.The date of event will be used as (b)(6) 2017, the date of the additional endovascular procedure.
 
Event or Problem Description
On (b)(6) 2016, a patient underwent treatment of a type b uncomplicated aortic dissection with two conformable gore® tag® thoracic endoprostheses.The patient tolerated the initial procedure.On (b)(6) 2016, a cta revealed the maximum diameter of aortic aneurysm/lesion was 51mm.From (b)(6) 2017 to (b)(6) 2018 cta revealed that the maximum diameter of aortic aneurysm/lesion increased in size from 54mm to 74mm.On (b)(6) 2018, a cta revealed the aneurysm measured 36mm.On (b)(6) 2018, a cta revealed the aneurysm measured 37mm.Reportedly, on (b)(6) 2017, the patient underwent endovascular procedure and an additional endograft (unknown) was implanted.On (b)(6) 2017, the coil embolization of outflow vessel to thoracic aorta false lumen was performed.On (b)(6) 2017, a type i endoleak was identified.According to the information provided the event was related to aortic device or procedure.Reportedly, on (b)(6) 2018, the patient underwent conversion to open repair.Additionally, a hematoma was noticed and on (b)(6) 2018, the patient was returned to or for evacuation of hematoma.No further adverse events have been reported.
 
Event or Problem Description
On (b)(6), 2016, a patient underwent treatment of a type b uncomplicated aortic dissection with two conformable gore® tag® thoracic endoprostheses.The maximum aortic diameter size of the treated area is not available.The patient tolerated the initial procedure.On (b)(6), 2016, a cta revealed the maximum diameter of aortic aneurysm/lesion was 51mm.From (b)(6), 2017 to (b)(6), 2018 cta revealed that the maximum diameter of aortic aneurysm/lesion increased in size from 54mm to 74mm.On (b)(6), 2018, a cta revealed the aneurysm measured 36mm.On (b)(6), 2018, a cta revealed the aneurysm measured 37mm.Reportedly, on (b)(6), 2017, the patient underwent endovascular procedure and an additional endograft (unknown) was implanted.On (b)(6), 2017, a coil embolization of outflow vessels to the thoracic aorta false lumen was performed.On (b)(6), 2017, a distal type i endoleak was identified.According to the information provided the event was related to aortic device or procedure, however the device involved was not available.Reportedly, on (b)(6), 2018, the patient underwent conversion to open repair.It is not known whether gore devices were explanted.Additionally, a hematoma was noticed and on (b)(6), 2018, the patient was returned to or for evacuation of hematoma.No further adverse events have been reported.
 
Additional Manufacturer Narrative
B.5.Updated.H.6.Conclusion code 2: 22: according to the conformable gore tag® thoracic endoprosthesis instructions for use, adverse events that may occur include, but are not limited to endoleak, aneurysm enlargement, and hematoma.

Brand Name
AORTIC TAG THORACIC ENDOPROSTHESIS (CTAG)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8839601
Report Number2017233-2019-00581
Device Sequence Number2196074
Product Code MIH
UDI-Device Identifier00733132618156
UDI-Public00733132618156
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/25/2019
Device Catalogue NumberTGU343415
Device Lot Number14797132
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient Weight100